Further notes on cell decomposition in closed ordered differential fields

Annals of Pure and Applied Logic 159 (1-2):100-110 (2009)

Abstract
In [T. Brihaye, C. Michaux, C. Rivière, Cell decomposition and dimension function in the theory of closed ordered differential fields, Ann. Pure Appl. Logic .] the authors proved a cell decomposition theorem for the theory of closed ordered differential fields which generalizes the usual Cell Decomposition Theorem for o-minimal structures. As a consequence of this result, a well-behaving dimension function on definable sets in CODF was introduced. Here we continue the study of this cell decomposition in CODF by proving three additional results. We first discuss the relation between the δ-cells introduced in the above-mentioned reference and the notion of Kolchin polynomial in differential algebra. We then prove two generalizations of classical decomposition theorems in o-minimal structures. More exactly we give a theorem of decomposition into definably d-connected components and a differential cell decomposition theorem for a particular class of definable functions in CODF
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2008.11.002
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,626
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Model Theory of Ordered Differential Fields.Michael F. Singer - 1978 - Journal of Symbolic Logic 43 (1):82-91.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
The Model Theory of M‐Ordered Differential Fields.Cédric Rivière - 2006 - Mathematical Logic Quarterly 52 (4):331-339.
Elimination of Algorithmic Quantifiers for Ordered Differential Algebra.Yunfu Shen - 1999 - Archive for Mathematical Logic 38 (3):139-144.
Differential Forms in the Model Theory of Differential Fields.David Pierce - 2003 - Journal of Symbolic Logic 68 (3):923-945.
Cell Decomposition for Semibounded P-Adic Sets.Eva Leenknegt - 2013 - Archive for Mathematical Logic 52 (5-6):667-688.
Cell Decomposition for P‐Minimal Fields.Marie-Hélène Mourgues - 2009 - Mathematical Logic Quarterly 55 (5):487-492.
Stabilité Polynômiale Des Corps Différentiels.Natacha Portier - 1999 - Journal of Symbolic Logic 64 (2):803-816.
Noetherian Varieties in Definably Complete Structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Definable Open Sets As Finite Unions of Definable Open Cells.Simon Andrews - 2010 - Notre Dame Journal of Formal Logic 51 (2):247-251.
Some Model Theory for Almost Real Closed Fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
Existentially Closed Ordered Difference Fields and Rings.Françoise Point - 2010 - Mathematical Logic Quarterly 56 (3):239-256.

Analytics

Added to PP index
2013-12-22

Total views
4 ( #1,000,677 of 2,325,929 )

Recent downloads (6 months)
1 ( #932,291 of 2,325,929 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature